Why can't we learn from our mistakes?
As many as 17 newborn babies in the neonatal intensive care unit of a Texas hospital were given overdoses of the blood thinner heparin, prompting an investigation by officials there. Nursing staff at Christus Spohn Hospital South in Corpus Christi discovered the error earlier this week, two days after a concentrated form of the medication is believed to have been administered.
- The Secret to Physician Engagement? It's Not Better Pay
- Two-Midnight Rule Must be Fixed or Replaced, Say Providers
- Don't Underestimate Emotional Intelligence
- Yale New Haven Health Partners with Tenet Healthcare in CT
- Care Coordination Tough to Define, Measure
- Size Matters in Antibiotic Overuse
- 4 Reasons PCMH Principles Aren't Going Away
- CDC Warns of Antibiotic Overuse in Hospitals
- Evidence-Based Practice and Nursing Research: Avoiding Confusion
- SCOTUS Review of NC Board Case 'A Very Big Deal' to Providers